# SDR SWIA200718539

- Difficulty date: July 28, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 31,969 hours, 46,363 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE FLAP HAS A CRACK ON THE UPPER SURFACE SKIN.  REPLACED RIGHT NACELLE FLAP WITH SERVICEABLE UNIT IAW MM 27-50-03.
